# SDR FDEA202102120343

- Difficulty date: February 12, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS SEEN FROM BULK PIT AREA, SEAT TRACK SUPPORT ANGLE @ STA 1576, INSIDE R/H   SIDEWALL AREA IS CRACKED REMOVED AND REPLACED SEAT TRACK SUPPORT ANGLE PER BAC DWG146T5650 REV C.
